# SDR 96ZZZM928

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: 2736044005
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE LEFT FLAP INBOARD AFT END RIB CHAFFED APPROXIMATELY .200 INCH BY .500 INCH, OUTBOARD NOSE END RIB CRACKED IN RELIEF RADIUS AND OUTBOARD HINGE ARM BENT.  COMPLETED REPAIR 'PART FOR PART' REPLACEMENT WITH A NEW LEFT INBOARD AFT ENG RIB P/N 27-36003-001, NEW OUTBOARD NOSE END RIB P/N 27-26015-009 AND NEW OUTBOARD HINGE ARM P/N 27-36044-005.  ALL WORK DONE IAW FAIRCHILD SRM 51-00-00, PG 4 REV JUNE 1/93, AND 57-90-60 PGS 43-46.  FAIRCHILD SRM CHANGERS REFERENCED 51-30-04, REV JUNE 1/93 AND 51-40-00 REV JUNE 1/93.  REFERENCE MALA964961.
